# SDR RRXA003429

- Difficulty date: August 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 64,783 hours, 26,108 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE RT HORZ. STAB LWR FWD PANEL ABOUT 8 INCHES FROM FRONT SPAR AT STA XE 29.812, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
